Cholesterol Home > Lopid and Muscle Pain

Lopid Drug Interactions and Muscle Pain

Serious muscle problems are more likely when Lopid is first started or when the Lopid dosage is increased; but they can happen at any time. There are also certain medicines that when taken with Lopid can increase the risk of serious muscle problems. Some of these medicines include:
 

 

 

Lopid and Muscle Pain: Summary

Muscle pain and aches are a rare problem for people taking Lopid. However, if muscle pain does become a problem while you're taking Lopid, be sure to talk with your healthcare provider. He or she may be able to give you other suggestions for dealing with muscle pain. If the muscle pain continues, he or she may recommend adjusting the Lopid dosage or switching to another cholesterol medication.
 
Also, if muscle aches, weakness, pain, or tenderness occur when you have a fever or feel sick, it can mean there is a serious problem. Call your healthcare provider immediately.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2018 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.